# SDR AMTA200800083

- Difficulty date: February 12, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE HAS Z CHANNEL CORRODED AT BS 992 FROM BL33 TO BL 45L.  REMOVED CORROSION IAW SRM 51-10-2 FROM LBL 33 TO LBL 45 ORIG THICKNESS .063 REMAIN .031.  FOUND OUT OF LIMITS IAW SRM 53-70-51.  FABRICATED FLOOR SUPPORT IAW EA 737-5300-08-0011 WORK ACCOMPLISHED WITH NR 2015692001.  (K)
